×

The stability of the cosine equation. (English) Zbl 0448.39003


MSC:

39B99 Functional equations and inequalities
39B52 Functional equations for functions with more general domains and/or ranges
30D05 Functional equations in the complex plane, iteration and composition of analytic functions of one complex variable

Citations:

Zbl 0086.241
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] John Baker, J. Lawrence, and F. Zorzitto, The stability of the equation \?(\?+\?)=\?(\?)\?(\?), Proc. Amer. Math. Soc. 74 (1979), no. 2, 242 – 246. · Zbl 0397.39010
[2] D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U. S. A. 27 (1941), 222 – 224. · Zbl 0061.26403
[3] Pl. Kannappan, The functional equation \?(\?\?)+\?(\?\?\(^{-}\)\textonesuperior )=2\?(\?)\?(\?) for groups, Proc. Amer. Math. Soc. 19 (1968), 69 – 74. · Zbl 0169.48102
[4] S. M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York-London, 1960. · Zbl 0086.24101
[5] W. Harold Wilson, On certain related functional equations, Bull. Amer. Math. Soc. 26 (1920), no. 7, 300 – 312.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.